MAUDE Adverse Event Report: AV-TEMECULA-CT TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT TREK CORONARY DILATATION CATHETER
Catalog Number 1012276-12
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation was unable to determine a conclusive cause for the reported deflation issue.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a non-tortuous, non-calcified lesion in the distal left main (lm) coronary artery.An unspecified stent was placed in the lm into the left anterior descending (lad) artery.Kissing balloon angioplasty was performed with two trek balloon dilation catheters (bdc) for the bifurcated lesion.A 3.5 x 12 mm trek bdc was first placed in the lm to lad and inflated at 12 atmospheres for 10 seconds.The second 3.0 x 15 mm trek bdc was placed in the lm to circumflex (cx) and inflated at 16 atmospheres for 7 seconds.During deflation, it was noted that the 3.5 x 12 mm trek deflated partially.The entire system was removed, including the guiding catheter and both a sion blue asahi guide wire and a non-abbott guide wire.The trek was withdrawn partially inflated.The procedure was successfully completed by post-dilating the lm with a non-abbott balloon.There was no harm done to the patient.There was no clinically significant delay in procedure and no adverse patient effects.No additional information was provided.

Brand Name
TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6930263
Report Number2024168-2017-08055
Device Sequence Number16449907
Product Code LOX
UDI-Device Identifier08717648138560
UDI-Public08717648138560
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K103110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Catalogue Number1012276-12
Device Lot Number70220G1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2017
Initial Report FDA Received Date10/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR